# SDR 2003FA0000622

- Difficulty date: March 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N307SH
- Make and model: Amtr GLASAIRIII
- Aircraft serial: 3061
- Engine: Lyc IO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3435640101
- Condition: Separated
- Location: Nlg
- Part time: 1,044 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR PISTON SEPARATED AT THE ROD END BEARING THREADED AREA.  MFG SB NR 109 DATED 1-1092 RECOMMENDED INSTALLATION OF A THREADED REINFORCEMENT BARREL (PN 523-5627-001) BE INSTALLED TO REPLACE TO ORIGINAL BEARING JAM NUT.  THIS SB HAD BEEN INSTALLED AT THE TIME OF THIS INCIDENT.
